MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number 1012536-80
Medical Device Problem Codes Difficult or Delayed Activation (2577); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2019001.The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat a right proximal superficial femoral artery.The 8.0x80mm absolute pro stent was deployed in the target lesion with difficulty due to resistance with the thumbwheel.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no indication of a lot specific product quality issue.The investigation determined that the reported difficulties were likely related to procedural circumstances.It is likely that the distal shaft was bent or restricted in the anatomy preventing the shaft lumens from moving freely and causing the resistance with the thumb wheel.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D10- device available for eval updated from yes to no.

Brand Name
ABSOLUTE PRO VASCULAR
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9418765
Report Number2024168-2019-14191
Device Sequence Number1725370
Product Code NIP
UDI-Device Identifier08717648176166
UDI-Public08717648176166
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number1012536-80
Device Catalogue Number1012536-80
Device Lot Number8101761
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/15/2019
Supplement Date Received by Manufacturer02/03/2020
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient Weight100